Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Severe pain in the right side of the stomach, diarrhoea, nausea, constipation, radiating to left side. Advice?

i have been to the hospital twice with severe pain in the right side of my stomach by my right hip but toward the middle of my stomach area, also diareha and nauesa etc . did all the tests they cant figure out what it is , but now 4 days later the pain settled a little but now im constipated and i cant feel my lower left buttocks or left side of my female parts . should i go back to the hospital ? could it be a blood clot somewhere? please answer anyways single mom and cant afford to pay .Please im scared
Asked On : Tue, 31 Jul 2012
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hello.i feel you should go back to the hospital as early as possible, get yourself completely examined as it looks like some kind of sensory loss you are suffering from, may be compression of a nerve etc.

a blood clot or as we call thrombosis is a possibility but it produces more severe of the abdominal pain, patient is not even in a state to sit at home and there might be more serious features associated with it like hypotension etc.

a physician or a neurophysician will be able to help you out.

you might require to undergo few imaging test that might cost you some amount but it depends on what a neurophysician has to say after examining you.

do not be scared as most of the problems can be easily cured completely if diagnosed early.

so time is money for you right now.

all the best.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Diabetologist Dr. Chitra Reddy's  Response
Thanks for choosing HCM,
yes you need to meet your doctor

do you have any swelling over your stomach or hip ?
did you have this kind of sensory loss in the past (like after delivery)?
were you on any medications?

you need to see a neurologist preferably
as you told that you cant afford,go and talk to your family physician
yes you may need to take up some tests
be prepared for that
please dont neglect
and be careful and see there is sensory loss in any other site of your body

you can be given treatment only after clinical examination

hope i answered your query
feel free to contact me for further queries
thank you

Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor